Kriam Pharma Ibuprofen & Paracetamol Tablet
By Kriam Pharma
Rx
20 Tablet in a Strip

Composition
Ibuprofen(400mg) + Paracetamol(325mg)

Manufacturer - SRK Puremed LLP
Cabin-1 of Office No. B/1202, The Capital, B-wing, 12 Floor, Bandra Kurla Complex, Bandra (East), Mumbai - 400051

Expires on or after
October, 2027

liver
Kriam Pharma Ibuprofen & Paracetamol Tablet needs to be used carefully in individuals with liver disease. It may be necessary to adjust the dosage of Kriam Pharma Ibuprofen & Paracetamol Tablet in such cases, so it's important to consult your doctor. However, people with severe liver disease or active liver disease are advised against using Kriam Pharma Ibuprofen & Paracetamol Tablet.

kidney
Kriam Pharma Ibuprofen & Paracetamol Tablet should be used cautiously in patients with kidney disease. Consult your doctor for possible dose adjustment. Avoid in severe kidney disease. Prolonged use may impact kidney function.

alcohol
It is not safe to drink alcohol while taking Kriam Pharma Ibuprofen & Paracetamol Tablet.

driving
Kriam Pharma Ibuprofen & Paracetamol Tablet may reduce alertness, impact vision, cause drowsiness, and dizziness. Avoid driving if experiencing these effects.

pregnancy
Kriam Pharma Ibuprofen & Paracetamol Tablet may not be safe during pregnancy. Animal studies suggest potential harm to the unborn baby. Your doctor will evaluate the risks and benefits before prescribing. Kindly seek your doctor's advice.

breastfeeding
Kriam Pharma Ibuprofen & Paracetamol Tablet is considered safe for breastfeeding. Research shows minimal transfer to breastmilk and no harm to the baby.
| Habit Forming | No |
| Chemical Class | - |
| Therapeutic Class | PAIN ANALGESICS |
| Action Class | - |
₹51
₹60
15% OFF
Inclusive of all taxes
Content verified by

Dr. Archana Prabhakar
MBBS, M.Med (Family Medicine)
Last update on 18-Nov-2024
